# SDR FDEA202205161212

- Difficulty date: May 16, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1569504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND #1 SLAT LOWER SURFACE SKIN FOUND CRACKS AT AROUND XIS 247. RIGHT HAND #1 SLAT LOWER SURFACE SKIN AROUND XIS 247 CRACKED AREA REPAIR   CARRIED OUT AS PER EA # 1-5750-T0368776 PART 1 TITLE: WINGS Ï¿½ FLIGHT SURFACE Ï¿½ RH   WING - #1 SLAT INNER SKIN SPLICE REPAIR AT STA XIS 199.447 Ï¿½ SRM 57-40-01 REPAIR 3 Ï¿½ RSC   TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
